# SDR HALA2017072400208

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 57,088 hours, 10,511 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: AV311
- Part serial: 67156485
- Condition: Malfunctioned
- Location: Apu S/O Valve
- Part time: 9,682 hours, 1,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FUEL VALVE FAULT EICAS AND LIGHT ON SHUTDOWN.  REMOVED & REPLACED APU SHUTOFF VALVE ACTUATOR IAW AMM 28-25-02, OPS CHECKED GOOD, OK FOR SERVICE.
